# SDR SB08020

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1924 - AFTER TAKEOFF FROM BWI, EN ROUTE TO CLT, CAPTAIN REPORTED TO DISPATCH VIA ACARS THAT HE WAS UNABLE TO RETRACT THE LANDING GEAR.  FLIGHT RETURNED TO FIELD AT BWI AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RESET THE LANDING GEAR LATCH CIRCUIT BREAKER AND LUBED THE GEAR HANDLE.  OPERATIONAL CHECK GOOD WITH AIRCRAFT IN SIMULATED AIR MODE.  AIRCRAFT OK FOR SERVICE.
